New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/7/2006 2:37 PM (GMT -7)   
Thanks ELS for your input, I read the articles and i better understand. I seem to however feel moody maybe i'm just tired but i hope that these pills kick in soon 2 weeks and a couple days anyway take and thanks again. Twiggy2.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/8/2006 5:25 AM (GMT -7)   
Your welcome Twiggy,  I do remember when I was on Zoloft that I didnt have high/low depressive feelings but I did on occasion get moody or cranky.  Of course this may be my regular mood...I dont know I have been on medication so much and for so long it is hard to tell.  Anyhow, take care.

Elisha

http://www.healingwell.com/donate


 


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/8/2006 7:44 AM (GMT -7)   
Thanks ELS for your comments i would like to discuss a mood stabilzer with my doc along with the Zoloft is that possible. Only even until the Zoloft has been given a good chance to get into my system. I am trying hard nit to be moody but i know that the meds have something to do with it so i am not being to hard on my self but i start crying sometimes and for no particular reason my mind seems to be all over the place 0.5mg of ativan twice a day doesn't help that much. I am consider calling my psych and talking to him, anyway take care hope to talk to u soon Twiggy2.

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/10/2006 7:14 AM (GMT -7)   
I'm sorry Twiggy I stepped away for a day or so and didnt see your post.  Yes you can take a mood stabilizer with Zoloft and that may be just what you need.  I know you were looking into the diagnosis of BP which would make sense if an antidepressant isnt helping.  Definitely call your doc and let them know.  Please keep us updated.  Hugs


 


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/10/2006 9:02 AM (GMT -7)   
Thanks ELS i think it is the best thing to try at this point, Zoloft is ok and does remove some of my symptoms except the racing mind. SO i am going to call my pysch on Mon and see if can get in to see him before my next appointment thanks for listening. take care Twiggy2 i will keep you posted as to what happening. if it;s not bi polar that i could be hypomania which i have read about as well, as i know that some meds can cause this type of disorder. what ever it is i want to stop in soon, sorry venting Hugs back.....I have read that some people are Zoloft /and a couple of different meds at the same time so i think i just what i may need to. I have read that some people are on lithum which i may request to try along with Zoloft i.m not sure if he will go for that but /?. replay back when you have a chance.

Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/12/2006 1:48 PM (GMT -7)   
I went to see my psch today and explained things to him he prescribed Zyprexa has anyone tried this med. If so can you reply back. thanks Twiggy2

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 6/12/2006 4:24 PM (GMT -7)   
Hi Twiggy,  I have had many of my prior clients that were on Zyprexa and had great success from it.  Did he start you on 2.5mg or 5mg?  It may make you tired at first so you may want to take it at night.  I don't recall anyone in this forum listing it as a med they have taken you may want to try posting it in the BP forum...I am sure there are some over there.  Good luck with it I hope it helps :-)

Elisha

http://www.healingwell.com/donate


 


Twiggy2
Veteran Member


Date Joined Jan 2006
Total Posts : 703
   Posted 6/12/2006 6:05 PM (GMT -7)   
He presrcibed 2.5mgs to take at night before bed. I have read that some rare but scary side effects may be caused by this drug eg diabetes or coma or death so i am not to sure. I am going to try it anyway and will call the local pharmacy tommorow to find out what to what extreme cases would cause these side effects and if i should worry about continuing its use. I already have low blood sugar so it may balance things out in that sense. Anyway i did leave a brief not in bi polar section noone has responded yet. Thanks for you reply and i will let u know how i make out Twiggy2
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 2:58 AM (GMT -7)
There are a total of 2,735,216 posts in 301,284 threads.
View Active Threads


Who's Online
This forum has 151388 registered members. Please welcome our newest member, ebinease.
193 Guest(s), 1 Registered Member(s) are currently online.  Details
NiceCupOfTea


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer